EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 53, issue 2, 1995

Conditional Distributions and Characterizations of Multivariate Stable Distribution pp. 181-193 Downloads
T. T. Nguyen
Shrinkage Positive Rule Estimators for Spherically Symmetrical Distributions pp. 194-209 Downloads
D. Cellier, D. Fourdrinier and W. E. Strawderman
Estimation of Variance Components in Mixed Linear Models pp. 210-236 Downloads
T. Kubokawa
The Power of F Tests Under Regression Models with Nested Error Structure pp. 237-246 Downloads
J. N. K. Rao and S. G. Wang
Large Quantile Estimation in a Multivariate Setting pp. 247-263 Downloads
L. Dehaan and X. Huang
On Linear Discriminant Analysis with Adaptive Ridge Classification Rules pp. 264-278 Downloads
W. L. Loh
Convergence of Weighted Sums and Laws of Large Numbers in D([0,1]; E) pp. 279-292 Downloads
I. Schiopukratina and P. Daffer
Parametric Schur Convexity and Arrangement Monotonicity Properties of Partial Sums pp. 293-310 Downloads
M. Shaked, Jevaveerasingam Shanthikumar and Y. L. Tong
Loss Estimation for Spherically Symmetrical Distributions pp. 311-331 Downloads
D. Fourdrinier and M. T. Wells
Generalization of the Mahalanobis Distance in the Mixed Case pp. 332-342 Downloads
A. Barhen and J. J. Daudin

Volume 53, issue 1, 1995

Unbiasedness of the Likelihood Ratio Test for Lattice Conditional Independence Models pp. 1-17 Downloads
S. A. Andersson and M. D. Perlman
Testing Lattice Conditional Independence Models pp. 18-38 Downloads
S. A. Andersson and M. D. Perlman
Principal Points and Self-Consistent Points of Symmetrical Multivariate Distributions pp. 39-51 Downloads
T. Tarpey
Improving on the Positive Part of the UMVUE of a Noncentrality Parameter of a Noncentral Chi-Square Distribution pp. 52-66 Downloads
P. Y. S. Shao and W. E. Strawderman
Asymptotic Behaviors of Some Measures of Accuracy in Nonparametric Curve Estimation with Dependent Observations pp. 67-93 Downloads
T. Y. Kim and D. D. Cox
Single Linkage Clustering and Continuum Percolation pp. 94-109 Downloads
M. D. Penrose
Multivariate Exponential and Geometric Distributions with Limited Memory pp. 110-125 Downloads
A. W. Marshall and I. Olkin
Expansion of the Scale Mixture of the Multivariate Normal Distribution with Error Bound Evaluated in the L1-Norm pp. 126-138 Downloads
R. Shimizu
Missing Data Imputation Using the Multivariate t Distribution pp. 139-158 Downloads
C. Liu
The Law of the Iterated Logarithm for the Multivariate Nearest Neighbor Density Estimators pp. 159-179 Downloads
S. S. Ralescu

Volume 52, issue 2, 1995

On the Strong Law of Large Numbers and the Law of the Logarithm for Weighted Sums of Independent Random Variables with Multidimensional Indices pp. 181-198 Downloads
D. L. Li, M. B. Rao and X. C. Wang
Generalized Poisson Distributions as Limits of Sums for Arrays of Dependent Random Vectors pp. 199-244 Downloads
M. Kobus
Likelihood Ratio Tests for Principal Components pp. 245-258 Downloads
L. Dumbgen
Asymptotic Normality of a Class of Adaptive Statistics with Applications to Synthetic Data Methods for Censored Regression pp. 259-279 Downloads
T. L. Lai, Z. L. Ying and Z. K. Zheng
Moments of Generalized Wishart Distributions pp. 280-294 Downloads
C. S. Wong and D. S. Liu
On Rohlf's Method for the Detection of Outliers in Multivariate Data pp. 295-307 Downloads
C. Caroni and P. Prescott
Estimation of a Normal Covariance Matrix with Incomplete Data under Stein's Loss pp. 308-324 Downloads
Y. Konno
The Effects of Nonnormality of Tests for Dimensionality in Canonical Correlation and MANOVA Models pp. 325-337 Downloads
T. Seo, T. Kanda and Y. Fujikoshi
Shrinkage Estimators under Spherical Symmetry for the General Linear Model pp. 338-351 Downloads
D. Cellier and D. Fourdrinier

Volume 52, issue 1, 1995

A Continuous Metric Scaling Solution for a Random Variable pp. 1-14 Downloads
C. M. Cuadras and J. Fortiana
Limit Behavior of Quadratic Forms of Moving Averages and Statistical Solutions of the Burgers' Equation pp. 15-44 Downloads
Y. M. Hu and W. A. Woyczynski
The Repeated Median Intercept Estimator: Influence Function and Asymptotic Normality pp. 45-72 Downloads
O. Hossjer, Peter Rousseeuw and I. Ruts
Minimax Estimators of the Mean Vector in Normal Mixed Linear Models pp. 73-82 Downloads
M. Bilodeau
Some Continuous Edgeworth Expansions for Markov Chains with Applications to Bootstrap pp. 83-106 Downloads
S. Datta and W. P. Mccormick
Strong Approximation Theorems for Independent Random Variables and Their Applications pp. 107-130 Downloads
Q. M. Shao
Bivariate Extension of the Method of Polynomials for Bonferroni-Type Inequalities pp. 131-139 Downloads
J. Galambos and Y. Xu
Estimation of the Variance of Partial Sums for [rho]-Mixing Random Variables pp. 140-157 Downloads
M. Peligrad and Q. M. Shao
Central Limit Theorem, Weak Law of Large Numbers for Martingales in Banach Spaces, and Weak Invariance Principle - A Quantitative Study pp. 158-180 Downloads
G. A. Anastassiou

Volume 51, issue 2, 1994

Limiting Behavior of M-Estimators of Regression Coefficients in High Dimensional Linear Models I. Scale Dependent Case pp. 211-239 Downloads
Z. D. Bai and Y. Wu
Limiting Behavior of M-Estimators of Regression-Coefficients in High Dimensional Linear Models II. Scale-Invariant Case pp. 240-251 Downloads
Z. D. Bai and Y. Wu
Uniform Convergence of Probability Measures: Topological Criteria pp. 252-264 Downloads
R. Lucchetti, G. Salinetti and R. J. B. Wets
Combining Independent Tests in Multivariate Linear Models pp. 265-276 Downloads
L. P. Zhou and T Mathew
Comparing Empirical Likelihood and Bootstrap Hypothesis Tests pp. 277-293 Downloads
Song Chen
On the Asymptotic Relative Efficiency of Gaussian and Least Squares Estimators for Vector ARMA Models pp. 294-317 Downloads
Donald Poskitt and M. O. Salau
Regression Quantiles and Related Processes Under Long Range Dependent Errors pp. 318-337 Downloads
H. L. Koul and K. Mukherjee
An Extension of the Csörgo-Horváth Functional Limit Theorem and Its Applications to Changepoint Problems pp. 338-351 Downloads
D. Ferger
Asymptotically Optimal Balloon Density Estimates pp. 352-371 Downloads
P. Hall, C. Huber, A. Owen and A. Coventry
On the Applications of Divergence Type Measures in Testing Statistical Hypotheses pp. 372-391 Downloads
M. Salicru, D. Morales, M. L. Menendez and L. Pardo
Random Quadratic Forms and the Bootstrap for U-Statistics pp. 392-413 Downloads
H. Dehling and T. Mikosch
Mixed Limit Theorems for Pattern Analysis pp. 414-431 Downloads
U. Grenander and J. Sethuraman
Domains of Semi-Stable Attraction of Nonnormal Semi-Stable Laws pp. 432-444 Downloads
H. P. Scheffler

Volume 51, issue 1, 1994

Principal Component Analysis for a Stationary Random Function Defined on a Locally Compact Abelian Group pp. 1-16 Downloads
A. Boudou and J. Dauxois
Strong Approximation of the Quantile Processes and Its Applications under Strong Mixing Properties pp. 17-45 Downloads
Stergios Fotopoulos and S. K. Ahn
Some Properties of the Homogeneous Multivariate Pareto (IV) Distribution pp. 46-53 Downloads
H. C. Yeh
Likelihood Ratio and Cumulative Sum Tests for a Change-Point in Linear Regression pp. 54-70 Downloads
H. J. Kim
Lp-Convergence of Conditional U-Statistics pp. 71-82 Downloads
W. Stute
Improved Nonnegative Estimation of Variance Components in Balanced Multivariate Mixed Models pp. 83-101 Downloads
T Mathew, A. Niyogi and B. K. Sinha
Algorithms in Convex Analysis to Fit lp-Distance Matrices pp. 102-120 Downloads
R. Mathar and R. Meyer
On the Validity of Edgeworth and Saddlepoint Approximations pp. 121-138 Downloads
J. G. Booth, P. Hall and A. T. A. Wood
Consistency Property of Elliptic Probability Density Functions pp. 139-147 Downloads
Y. Kano
Asymptotics of Generalized S-Estimators pp. 148-177 Downloads
O. Hossjer, C. Croux and Peter Rousseeuw
New Perspectives on Linear Calibration pp. 178-200 Downloads
T. Kubokawa and C. P. Robert
A Test to Determine Closeness of Multivariate Satterthwaite's Approximation pp. 201-209 Downloads
A. I. Khuri, T Mathew and D. G. Nel
Page updated 2025-04-03